# SDR USAA2012120300027

- Difficulty date: November 30, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 3,095 hours, 1,233 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C3141
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 3,085 hours, 1,230 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS CAUTION LIGHT AT 3L AND CIDS PANEL CHECK PRESSURE.  REMOVED AND REPLACED SLIDE BOTTLE PER AMM 25-62-49-000-001-A AND 25-62-49-400-001-A.
